advertisement
Question
Posted by: Tanya | 2007/05/14

Mirena Bleeding

I gave birth 4 months ago and had the mirena placed 6 weeks after. Everything went well until 3 days ago. Had a period of 21 days (the one day bleeding the next day spotting). I'm also having stomach cramps. What should I do and is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is common to have irregular bleeding with the Mirena. The best thing is just to wait it out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: EX MIRENA USER | 2007/05/15

GAINED 22KG IN TWO YEARS ON MIRENA, TERRIBLE TERRIBLE MOOD SWINGS, NO LIBIDO WHATSOEVER, BAD SKIN, HAIR LOSS, HEART PALPUTATIONS, TIRED ALL THE TIME, HEADACHES EVERY DAY, ABDOMINAL PAIN EVERY DAY, DRY EYES, INSOMNIA(EVEN WHEN EXHAUSTED) TWO DAYS AFTER I HAD IT REMOVED, THE HEADACHES AND ABDOMINAL PAIN WERE GONE ALLREADY, AND MOST OF THE OTHER SIDE EFFECTS HAVE DISAPPEARED NOW AFTER 7 MONTHS!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! THEY SHOULD TAKE THIS SHIT OFF THE MARKET.

Reply to EX MIRENA USER
Posted by: Syllable | 2007/05/15

I think your body is just getting used to it still. I've had mine for almost three years now and I'm very happy with it. Also struggled a bit for the first couple of months, but I'm glad that I did not have it removed the first time things went wrong.

Reply to Syllable
Posted by: EX MIRENA USER | 2007/05/15

i had endless problems for two years with mine..... Maybe it's jyst not for you.... If i were you i would have it removed as soon as possible.....

Reply to EX MIRENA USER

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement